| Model Number |
DDBB1D4 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
05/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient may have been inappropriately shocked by the implantable cardioverter defibrillator (icd) for supra ventricular tachycardia (svt) that was detected as ventricular fibrillation (vf).The device remains in use.No further patient complications have been reported as a result of this event.